Skip to content
My WebMD Sign In, Sign Up

Announcements

Visit the WebMD Parkinson's Health Center for information about symptoms, types, diagnosis, treatment and care.
amitriptyline
avatar
An_248640 posted:
Hello!
I have been using amitriptyline for about 3 weeks and not only did it help my tremors, but it helped me sleep. Now all of a sudden when I take it I start shaking worse. I have the same problem with azilect. What in the world is going on with me? I'm so confused; my neurologist doesn't know either. I took amitriptyline years ago for tension headaches. Could it have caused Parkinson's? Thanks for any help.
Reply
 
avatar
Positive123 responded:
First ask your doctor if that can be the case.

Second call your Pharmacist and ask if that is one of the side effects.


Helpful Tips

Do you have vivid dreams?Expert
Vivid dreams in Parkinson's Disease are quite common. They may be accompanied by yelling or thrashing about during sleep. If this is ... More
Was this Helpful?
36 of 48 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Neurological Disorders Center